Skip to content
Weight gain
avatar
raggins posted:
My doctor put me on Amitriptyline for depression, gradually going up to 200 Mg at bed time over 21/2 months time. I have gained 30 pounds. This is not acceptable for me. I do not have an appointment to see the doctor for another month. I am very worried to see how much more weight I am going to gain. Right now I am over 165 pounds. Pretty big change from 135. Does anyone have any suggestions to slow down the weight gain other than starving my self?
Reply


Helpful Tips

Gabapentin
My Dr. has me on Gabapentin 300 mg - 1 capsule three times a day. It was working great until my sister got sick and then passed away. Due ... More
Was this Helpful?
3 of 8 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center